# SDR VNAA202401050025

- Difficulty date: November 17, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE SEAT RAIL OF STRG 15RH BETWEEN FS=785.15 AND FS=954.00.  SIDE SEAT RAIL OF STRG 15RH BETWEEN FS=785.15 AND FS=954.00 WAS REPLACED PER AMM 53-00-49 (CONFIG. A12).
